# SDR GLBA20030623

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 27,668 hours, 30,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001375
- Condition: Discharged
- Location: Emergency Light
- Part time: 6,261 hours, 6,882 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS IN ROW 5A DIM, R & R EMERGENCY BATTERY PACK PN D366-04-001
